# SDR SWIA201334835

- Difficulty date: October 2, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 28,253 hours, 24,615 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES FOUND TO OVERSIZED ON 621 PRESSURE BULKHEAD LT SIDE IN FIRE BLOCK AREA.  C-CHECK REPAIRED IAW REO.
